# SDR UIEA2019111975919

- Difficulty date: November 16, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 90,065 hours, 23,159 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Monitor
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO 2 STATUS MESSAGE. ( PERFORMED BITE, FOUND AC MONITOR FAULT. CLEARED FAULT IAW B767 FIM 21-31. CLEARED STATUS MESSAGE. )
